Implanon And Period On Duromine

newtothis

Member
Standard Member
Sep 17, 2014
14
7
3
33
Hi day 7 on duromine 30mg here. I have been on implanon for quite some time now and no periods at all. Started duromine last Wednesday and yesterday I had alot of period pain and today up shows my period.
Anyone else had this? Normal you think? My doctor knows I have the implanon so I'm sure would have said if there's any issues with it.
 

Smick

Well-Known Member
Premium Member
Jun 10, 2014
55
353
53
52
Pakenham, Victoria, Australia
Shouldn't be any issues. My daughter had implanon for 2 years. For the first 18 months no period.... just the occasional spotting that did not even require any feminine hygiene products. THEN she had spotting for 6 months straight. Ended up getting it taken out and an IUD (mirena) put in. No more periods at all.
Everyone is different. Her problems began after a nasty bout of glandular fever. Don't know if it is related at all.
For you it might just be a coincidence.
Irregular bleeding is the most common side effect with implanon, it is the most common reason given for removal.
 

newtothis

Member
Standard Member
Sep 17, 2014
14
7
3
33
Thanks for the reply :) this is my second implanon so have used them for nearly 5 years and no bleeding before. Just find it a bit strange it came the week I started duromine. Not worried though :)